# SDR HEEA079045

- Difficulty date: May 15, 2002
- Submitted: May 28, 2002
- Operation: General aviation
- Aircraft: N490PH
- Make and model: Bell 407
- Aircraft serial: 53378
- Aircraft time: 2,259 hours
- System (JASC): 3300 · Lighting System
- Part: Switch
- Part number: PM212302
- Condition: Broken
- Location: Light System
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LIGHTING SYSTEM SWITCH BROKEN. REPLACED WITH SERVICEABLE PART.
